# SDR CALA2024110702807

- Difficulty date: October 17, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N87513
- Make and model: Boeing 737824
- Aircraft serial: 31621
- Aircraft time: 52,292 hours, 18,469 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Spar
- Part number: 111A1111
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE AND POSSIBLE CRACKS FOUND AT TOP OF FWD WALL OF CENTER WING REAR SPAR VERTICAL PRESSURE WEB IN RIGHT MLG, BETWEEN RBL 31.83 -40.00, REF T29-5710-1-0015. DOT A16 001 (REF AAR NR 1000019693)
